# SDR FDEA202301170124

- Difficulty date: January 17, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA7017917
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 263KF AT STA 1256-1281 HAS DAMAGED/MISING INSERTS. FABRICATE MAIN DECK FLOOR PANEL (263KF) AEA0179-17 REF SRZ-25-005.
